MAUDE Adverse Event Report: AGAMATRIX, INC. MEIJER ESSENTIAL BLOOD GLUCOSE MONITORING SYSTEM

AGAMATRIX, INC. MEIJER ESSENTIAL BLOOD GLUCOSE MONITORING SYSTEM
Model Number 8000-07055
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 12/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The meter was requested but was not returned for investigation.Manufacturing tests were reviewed for the device involved in the incent and no issues were found.The meter left the factory within specification.Testing conditions are unknown.The owner's guide and previous field returns have been reviewed.It is not clear as to how long after the initial measurement the symptoms were experienced or the comparison measurement was made.There is no evidence from previous field returns the event was caused by a meter malfunction.Based on the information provided, the root cause of the hypoglycemic event or of the reported high measurement, compared to the patient's symptoms and a comparison measurement cannot be determined.Environmental factors such as storage and testing conditions, medical conditions, testing practices and medication could have contributed.No corrective action will be performed as no defects were identified.This complaint will continue to be trended.
 
Event or Problem Description
Caller says the patient's meijer essential blood glucose meter, which was recently purchased was reading 170 mg/dl/180 mg/dl.Then started patient started feeling ill (time from measurement to onset of symptoms unknown) and an ambulance was called.Emts measured blood glucose (bgm brand not reported or time between this measurement and those with the meijer essential is not known), 34 mg/dl.Patient has been in the hospital for 4 days.The reporter went to meijer but the pharmacist could not help and suggested to contact agamatrix customer service.The caller was frustrated because the pharmacist showed no compassion or empathy, felt like he was dismissed.

Brand Name
MEIJER ESSENTIAL BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
AGAMATRIX, INC.
7c raymond ave
salem NH 03079
Manufacturer Contact
dave valcourt
7c raymond ave
salem, NH 03079
6033286000
MDR Report Key21167318
Report Number3004637226-2025-00001
Device Sequence Number18508619
Product Code NBW
UDI-Device Identifier00760236150350
UDI-Public00760236150350
Combination Product (Y/N)N
PMA/510(K) Number
K072413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8000-07055
Device Catalogue Number8000-07055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date01/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/15/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown